# SDR SWAA2025060967213

- Difficulty date: May 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME WEB BS 259.5 BETWEEN STRINGER 8R TO STRINGER 9R AT PASSENGER CABIN 2025-297867<[01] TOOL USED P/N: NORTEC 500D; S/N: N500X12101V022235; CAL DUE: 07-OCT-25.;[02] REPAIRED FRAME WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA#25-153-01189-WIP1 AND EA#25-153-01189 SEE INDIVIDUAL SIGN OFF BELOW.;[03] JOB COMPLETED AND CERTIFIED RII
